ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Bending Analysis of a Truncated Conical Shell Subjected to Asymmetric Load

Chandrashekhara, K and Karekar, Meghal S (1992) Bending Analysis of a Truncated Conical Shell Subjected to Asymmetric Load. In: Thin-Walled Structures, 13 (4). pp. 299-318.

[img] PDF
BendingAnalysis_july18th.pdf
Restricted to Registered users only

Download (813Kb) | Request a copy

Abstract

Bending analysis of a truncated conical shell of revolution subjected to asymmetrical bending has been undertaken by using an approximate theory similar to the Donnell's theory for cylindrical shells. A method of solution suggested by Budiansky and Radkowski 9 has been used in this study. Numerical results obtained from this solution have been compared with those obtained from the literature. The results of bending theory have also been compared with that of membrane theory and it is shown for the type of loading considered here that membrane theory is valid over a large portion of the shell.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 01 Sep 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ernet.in/id/eprint/8105

Actions (login required)

View Item View Item